Alert archive / Arizona / Freeze Warnings in 2012
Freeze Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this freeze warning at Nov 11, 2012, 2:39 AM MST for Pima County, Pinal County, Arizona. It took effect at Nov 12, 2012, 1:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2012, 2:39 AM MST (09:39 UTC)
- In effect from
- Nov 12, 2012, 1:00 AM MST
- Expired
- Nov 12, 2012, 8:38 AM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Pima County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 88 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 9.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2741 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068 WWUS75 KTWC 110939 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 239 AM MST SUN NOV 11 2012 AZZ504-112300- /O.NEW.KTWC.FZ.W.0003.121112T0800Z-121112T1600Z/ TUCSON METRO AREA- INCLUDING THE CITIES OF...GREEN VALLEY...MARANA...VAIL 239 AM MST SUN NOV 11 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TEMPERATURES...NEAR TO BELOW FREEZING TEMPERATURES ARE EXPECTED ACROSS MOSTLY OUTLYING AREAS OF EASTERN PIMA COUNTY... SPECIFICALLY AREAS SUCH AS GREEN VALLEY...VAIL AND MARANA. EVEN THOUGH SOME PORTIONS OF THE TUCSON METRO AREA WILL REMAIN SLIGHTLY ABOVE THE FREEZING MARK...LOW LYING LOCATIONS WITHIN THE CITY SUCH AS DRY WASHES AND THE SURROUNDING SUBURBS WILL LIKELY FALL AT OR BELOW FREEZING. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO FALL AT OR BELOW FREEZING BETWEEN 1 AM AND 9 AM MST MONDAY MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ AZZ503-506>509-112300- /O.CON.KTWC.FZ.W.0002.000000T0000Z-121111T1500Z/ /O.CON.KTWC.HZ.W.0001.121112T0800Z-121112T1600Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD 239 AM MST SUN NOV 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TIMING...FREEZING TEMPERATURES TONIGHT...THEN MUCH COLDER SUNDAY NIGHT. * TEMPERATURES...NEAR TO BELOW FREEZING TEMPERATURES ARE EXPECTED TONIGHT...THEN FREEZING TEMPERATURES WILL BE LIKELY ACROSS THE AREA AFTER MIDNIGHT SUNDAY NIGHT...AND DROP DOWN TO BELOW 28 DEGREES IN MANY LOCATIONS AROUND DAYBREAK MONDAY MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS AND TREES...AS WELL AS DAMAGE OUTDOOR PIPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$
4 follow-up statements
256 WWUS75 KTWC 111505 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 805 AM MST SUN NOV 11 2012 AZZ503-506>509-112315- /O.EXP.KTWC.FZ.W.0002.000000T0000Z-121111T1500Z/ /O.CON.KTWC.HZ.W.0001.121112T0800Z-121112T1600Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD 805 AM MST SUN NOV 11 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TIMING...AFTER A COLD NIGHT...TEMPERATURES WILL WARM THIS MORNING. EXPECT MUCH COLDER TEMPERATURES AFTER MIDNIGHT THROUGH DAYBREAK MONDAY MORNING. * TEMPERATURES...EXPECT A MUCH COLDER NIGHT WITH WIDESPREAD BELOW FREEZING TEMPERATURES WITH MANY LOCATIONS DROPPING BELOW 28 DEGREES AROUND DAYBREAK MONDAY MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS AND TREES...AS WELL AS DAMAGE OUTDOOR PIPES PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ504-112315- /O.CON.KTWC.FZ.W.0003.121112T0800Z-121112T1600Z/ TUCSON METRO AREA- INCLUDING THE CITIES OF...GREEN VALLEY...MARANA...VAIL 805 AM MST SUN NOV 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TEMPERATURES...NEAR TO BELOW FREEZING TEMPERATURES ARE EXPECTED ACROSS MOSTLY OUTLYING AREAS OF EASTERN PIMA COUNTY... SPECIFICALLY AREAS SUCH AS GREEN VALLEY...VAIL AND MARANA. EVEN THOUGH SOME PORTIONS OF THE TUCSON METRO AREA WILL REMAIN SLIGHTLY ABOVE THE FREEZING MARK...LOW LYING LOCATIONS WITHIN THE CITY SUCH AS DRY WASHES AND THE SURROUNDING SUBURBS WILL LIKELY FALL AT OR BELOW FREEZING. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO FALL AT OR BELOW FREEZING BETWEEN 1 AM AND 9 AM MST MONDAY MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$
981 WWUS75 KTWC 112202 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 302 PM MST SUN NOV 11 2012 AZZ502-120615- /O.EXA.KTWC.FZ.W.0003.121112T0800Z-121112T1600Z/ TOHONO O'ODHAM NATION- 302 PM MST SUN NOV 11 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TEMPERATURES...NEAR TO BELOW FREEZING TEMPERATURES ARE EXPECTED ACROSS THE EASTERN AREAS OF THE TOHONO O'ODHAM NATION. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO FALL AT OR BELOW FREEZING BETWEEN 1 AM AND 9 AM MST MONDAY MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ AZZ503-506>509-120615- /O.CON.KTWC.HZ.W.0001.121112T0800Z-121112T1600Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD 302 PM MST SUN NOV 11 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TIMING...MUCH COLDER TEMPERATURES ARE EXPECTED AFTER MIDNIGHT THROUGH DAYBREAK MONDAY MORNING. * TEMPERATURES...EXPECT A MUCH COLDER NIGHT WITH WIDESPREAD BELOW FREEZING TEMPERATURES WITH MANY LOCATIONS DROPPING BELOW 28 DEGREES. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS AND TREES...AS WELL AS DAMAGE OUTDOOR PIPES PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ504-120615- /O.CON.KTWC.FZ.W.0003.121112T0800Z-121112T1600Z/ TUCSON METRO AREA- INCLUDING THE CITIES OF...GREEN VALLEY...MARANA...VAIL 302 PM MST SUN NOV 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST MONDAY. * TEMPERATURES...NEAR TO BELOW FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST OF EASTERN PIMA COUNTY. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO FALL AT OR BELOW FREEZING BETWEEN 1 AM AND 9 AM MST MONDAY MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$
154 WWUS75 KTWC 120827 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 127 AM MST MON NOV 12 2012 AZZ503-506>509-121600- /O.CON.KTWC.HZ.W.0001.000000T0000Z-121112T1600Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD 127 AM MST MON NOV 12 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. * TIMING...MUCH COLDER TEMPERATURES ARE EXPECTED THROUGH DAYBREAK THIS MORNING. * TEMPERATURES...EXPECT A MUCH COLDER MORNING WITH WIDESPREAD BELOW FREEZING TEMPERATURES WITH MANY LOCATIONS DROPPING BELOW 28 DEGREES. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL UNPROTECTED PLANTS AND TREES...AS WELL AS DAMAGE OUTDOOR PIPES PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ502-504-121600- /O.CON.KTWC.FZ.W.0003.000000T0000Z-121112T1600Z/ TOHONO O'ODHAM NATION-TUCSON METRO AREA- INCLUDING THE CITIES OF...GREEN VALLEY...MARANA...VAIL 127 AM MST MON NOV 12 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. * TEMPERATURES...NEAR TO BELOW FREEZING TEMPERATURES ARE EXPECTED ACROSS THE EASTERN AREAS OF THE TOHONO O'ODHAM NATION. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO FALL AT OR BELOW FREEZING THROUGH 9 AM MST THIS MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$
727 WWUS75 KTWC 121538 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 838 AM MST MON NOV 12 2012 AZZ503-506>509-121645- /O.CAN.KTWC.HZ.W.0001.000000T0000Z-121112T1600Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...MAMMOTH...ORACLE... SIERRA VISTA...BENSON...WILLCOX...CLIFTON...SAFFORD 838 AM MST MON NOV 12 2012 ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE HARD FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING. $$ AZZ502-504-121645- /O.CAN.KTWC.FZ.W.0003.000000T0000Z-121112T1600Z/ TOHONO O'ODHAM NATION-TUCSON METRO AREA- INCLUDING THE CITIES OF...GREEN VALLEY...MARANA...VAIL 838 AM MST MON NOV 12 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Nov 11, 2:07 AM MST, 32 minutes earlier.
Area forecast discussion, Nov 11, 2:07 AM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
207 AM MST SUN NOV 11 2012
.SYNOPSIS...MUCH COLDER WITH WIDESPREAD FREEZE TO HARD FREEZE
CONDITIONS IN MANY VALLEY LOCATIONS NEAR AND ABOVE 3000 FEET THIS
MORNING AND ESPECIALLY SUNDAY NIGHT. DRY CONDITIONS WITH A WARMING
TREND WILL OCCUR EARLY NEXT WEEK.
&&
.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL TROUGH
CURRENTLY MAKING ITS WAY THROUGH THE ROCKIES. IR SATELLITE IMAGERY
SHOWS LINGERING CLOUDINESS ASSOCIATED WITH THE TROUGH OVER EXTREME
EASTERN PORTIONS OF ARIZONA AND THE WESTERN HALF OF NEW MEXICO.
PRECIPITATION FROM THIS SYSTEM PRETTY MUCH OVER WITH THE EXCEPTION
OF ONE AUTOMATED OBSERVING STATION THAT REPORTED A FEW HUNDRETHS OF
AN INCH WITHIN THE LAST COUPLE OF HOURS OR SO OVER PORTIONS OF
GREENLEE COUNTY. THAT SAID...WILL HAVE NO MENTION OF PRECIPITATION
IN TODAYS FORECAST...JUST DECREASING CLOUDINESS AS THE DAY
PROGRESSES.
MODELS SHOW THE TROUGH CONTINUING TO PUSH INTO THE PLAINS STATES
TODAY WITH RIDGING BUILDING IN ACROSS THE WEST COAST. BY EARLY IN
THE WORK WEEK NEARLY ZONAL FLOW DEVELOPS ACROSS THE DESERT SOUTHWEST
THROUGH AT LEAST WEDNESDAY BEFORE ANOTHER MUCH WEAKER TROUGH DRIFTS
BY WELL TO OUR NORTH LATE IN THE WEEK. THIS SYSTEM WILL MOST LIKELY
JUST PRODUCE INCREASING CLOUDINESS...BUT I DID KEEP A SLIGHT CHANCE
OF PRECIPITATION FOR THE THURSDAY THROUGH FRIDAY TIME FRAME...MAINLY
FOR THE WHITE MOUNTAINS. THEREAFTER...WEAK RIDGING OR ZONAL FLOW
REDEVELOPS OVER THE SOUTHWESTERN TIER OF STATES DURING THE EARLY
PART OF THE WEEKEND.
HIGHS WILL GENERALLY BE 15 TO 20 DEGS BELOW NORMAL FOR TODAY...THEN
4 TO 6 DEGS BELOW NORMAL FOR MONDAY. NEAR NORMAL HIGHS FOR
TUESDAY...THEN 3 TO 5 DEGS ABOVE NORMAL FOR WEDNESDAY THROUGH
SATURDAY. LOWS WILL BE 10 TO 15 DEGS BELOW NORMAL FOR MONDAY
MORNING...THEN 7 TO 10 DEGS BELOW NORMAL FOR TUESDAY. SLIGHTLY BELOW
NORMAL LOWS FOR WEDNESDAY...THEN A WARMUP WILL RESULT IN LOWS 3 TO 6
DEGS ABOVE NORMAL THROUGH SATURDAY.
&&
.AVIATION...SKIES BECOMING MOSTLY CLEAR TODAY. NORMAL DIURNAL WIND
TRENDS WILL RETURN TODAY WITH SPEEDS GENERALLY LESS THAN 15 KNOTS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING MUCH
COLDER TEMPERATURES FOR THE REMAINDER OF THE WEEKEND. DRY CONDITIONS
WILL OCCUR TODAY THROUGH THE WEEK WITH A WARMING TREND STARTING
MONDAY.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 8 AM MST THIS MORNING FOR AZZ503-506>509.
FREEZE WARNING FROM 1 AM TO 9 AM MST MONDAY FOR AZZ504 (AT
LEAST PORTIONS OF ZONE 504).
HARD FREEZE WARNING FROM 1 AM TO 9 AM MST MONDAY FOR
AZZ503-506>509.
&&
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
MOLLEREHazardous weather outlook, Nov 10, 1:53 PM MST, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 153 PM MST SAT NOV 10 2012 AZZ503-506>509-111200- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- 153 PM MST SAT NOV 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT FREEZE WARNING FROM 1 AM MST TO 8 AM MST SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HARD FREEZE WARNING FORM 1 AM MST TO 9 AM MST MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
Nearby
Freeze Warnings in Arizona, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.